Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Combinatorics of a certain ideal
in the Segre coordinate ring


Authors: Paulo Brumatti, Philippe Gimenez and Aron Simis
Journal: Proc. Amer. Math. Soc. 124 (1996), 3285-3292
MSC (1991): Primary 13H10; Secondary 13C05, 13H15, 13P10
MathSciNet review: 1343683
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We focus on a ``fat'' model of an ideal in the class of the canonical ideal of the Segre coordinate ring, looking at its Rees algebra and related arithmetical questions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 13H10, 13C05, 13H15, 13P10

Retrieve articles in all journals with MSC (1991): 13H10, 13C05, 13H15, 13P10


Additional Information

Paulo Brumatti
Affiliation: IMECC, Universidade Estadual de Campinas, 13081-970 Campinas, São Paulo, Brazil
Email: brumatti@ime.unicamp.br

Philippe Gimenez
Affiliation: Departamento de Algebra, Geometria e Topologia, Facultad de Ciencias, Universidad de Valladolid, 47005 Valladolid, Spain
Email: pgimenez@cpd.uva.es

Aron Simis
Affiliation: Universidade Federal da Bahia, Instituto de Matemática, Av. Ademar de Barros, s/n, 40170-210 Salvador, Bahia, Brazil
Email: aron@ufba.br

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03479-X
Keywords: Segre ring, monomials, Rees algebra, Cohen--Macaulay, polarization
Received by editor(s): April 25, 1995
Additional Notes: The first and the third authors were partially supported by CNPq. \endgraf The second author is grateful for the warm hospitality during his visit to Brazilian institutions. He thanks UniCamp and CDE (IMU) for providing resources for this visit.
Communicated by: Wolmer V. Vasconcelos
Article copyright: © Copyright 1996 American Mathematical Society